# SDR AUS20011431

- Difficulty date: October 12, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Line
- Part number: A74172425
- Condition: Cracked
- Location: Pneumatic Indica
- Component: Pneumatic Indic
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) PNEUMATIC SYSTEM BACKUP VALVE TO STUB WING SENSE LINE CRACKED AT FLARE.
